Alert archive / Kentucky / Tornado Warnings in 2006
Tornado Warning 53, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Apr 2, 2006, 8:34 PM CDT for Christian County, Todd County, Kentucky. It was in force for 56 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2006, 8:34 PM CDT (01:34 UTC)
- Expired
- Apr 2, 2006, 9:30 PM CDT
- In force
- 56 min
- Issued by
- NWS Paducah, KY
- Area
- Counties, with a storm outline in the text
Counties Christian County, KY, Todd County, KY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 8:43 PM CDT | HAIL 0.75 | 3 N Hawkins, KY | |
| Apr 2, 8:43 PM CDT | HAIL 0.75 | 3 N Hawkins, KY | |
| Apr 2, 9:09 PM CDT | TORNADO | 4 N Hopkinsville, KY | 3 HOMES DESTORYED. NO DETAILS. LSR REPORTED BY WFO PADUCAH KENTUCKY. |
| Apr 2, 9:18 PM CDT | TORNADO | Allegre, KY | TORNADO MOVING NORHTEAST THROUGH COMMUNITY. NO DETAILS. LSR REPORTED BY WFO PADUCAH KENTUCKY. |
| Apr 2, 9:18 PM CDT | TORNADO | Allegre, KY | UPDATE...TORNADO MOVING NORHTEAST THROUGH COMMUNITY. MOBLE HOME DESTROYED IN COMMUNITY AND BUILDING DESTROYED ON HIGHWAY 171 2 MILES NORTH OF TOWN. NO INJURIES REPORTED AT THIS TIME. LSR REPORTED BY WFO PADUCAH KENTUCKY. |
| Apr 2, 9:18 PM CDT | TORNADO | Allegre, KY | UPDATE...TORNADO MOVING NORTHEAST THROUGH COMMUNITY. MOBLE HOME DESTROYED IN COMMUNITY AND BUILDING DESTROYED ON HIGHWAY 171 2 MILES NORTH OF TOWN. NO INJURIES REPORTED AT THIS TIME. LSR REPORTED BY WFO PADUCAH KENTUCKY. |
| Apr 2, 9:22 PM CDT | TORNADO | 4 N Hopkinsville, KY | UPDATE...STATE POLICE REPORT LOTS OF DAMAGE. NUMEROUS HOMES DESTROYED AND MOBLE HOMES OVERTURNED FROM PRINCETON ROAD TO THE PENNYRILE PARKWAY. LSR REPORTED BY WFO PADUCAH KENTUCKY. |
| Apr 2, 9:23 PM CDT | TORNADO | 4 N Hopkinsville, KY | *** 20 INJ *** UPDATE...1134 PM...15 TO 20 INJURIES REPORTED. NUMEROUS HOMES DESTROYED ALONG PRINCETON, GREENVILLE AND BILLY GOAT ROADS. POWER LINES DOWN AND GAS LINES ERUPTING. LAW ENFORCEMENT, FIRE DEPT AND EM SEARCHING FOR VICTIMS AT THIS TIME. LSR REPORTED |
| Apr 2, 9:23 PM CDT | TORNADO | 4 N Hopkinsville, KY | UPDATE...NUMEROUS HOMES DESTROYED ALONG PRINCETON, GREENVILLE AND BILLY GOAT ROADS. POWER LINES DOWN AND GAS LINES ERUPTING. LAW ENFORCEMENT, FIRE DEPT AND EM SEARCHING FOR VICTIMS AT THIS TIME. LSR REPORTED BY WFO PADUCAH KENTUCKY. |
| Apr 2, 9:25 PM CDT | TSTM WND DMG | 8 N Elkton, KY | LATE REPORT. EXTENSIVE DAMAGE TO COSDAR GROVE CHURCH WITH HALF OF ROOF BLOWN OFF. WINDOWS BLOWN OUT. PUBLIC HEARD WHAT IS BELIVED TO BE A TORNADO...BUT NO VISUAL DUE TO DRIVING RAIN AND DARKNESS. LSR ISSUED BY WFO PADUCAH KENTUCKY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this tornado warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 5:44 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 80 J/kg
- Mixed-layer CIN
- -308 J/kg
- Mixed-layer LCL
- 1096 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 324 m²/s²
- 0-3 km storm-relative helicity
- 318 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KPAH 030136
TORPAH
KYC047-219-030230-
/O.NEW.KPAH.TO.W.0053.060403T0134Z-060403T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
834 PM CDT SUN APR 2 2006
THE NATIONAL WEATHER SERVICE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY.
NORTHERN TODD COUNTY IN SOUTH CENTRAL KENTUCKY.
* UNTIL 930 PM CDT.
* AT 830 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 15 MILES WEST OF
HAWKINS...OR OVER EXTREME SOUTHWEST CALDWELL COUNTY...MOVING EAST
AT 50 MPH.
* THE TORNADO IS EXPECTED TO BE...
NEAR HAWKINS BY 845 PM CDT.
NEAR KELLY AND CROFTON BY 855 PM CDT.
NEAR FRUIT HILL AND 8 MILES SOUTH OF APEX BY 905 PM CDT.
NEAR CLIFTY AND ALLEGRE BY 915 PM CDT.
NEAR SHARON GROVE BY 920 PM CDT.
DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.
LAT...LON 3691 8766 3694 8766 3697 8765 3701 8771
3702 8771 3711 8767 3710 8751 3714 8734
3704 8726 3705 8712 3707 8706 3690 8708
$$2 follow-up statements
000
WWUS53 KPAH 030157
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
854 PM CDT SUN APR 2 2006
KYC047-219-030230-
/O.CON.KPAH.TO.W.0053.000000T0000Z-060403T0230Z/
CHRISTIAN KY-TODD KY-
854 PM CDT SUN APR 2 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR TODD AND
CHRISTIAN COUNTIES...
AT 850 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A POSSIBLE TORNADO. THIS POSSIBLE TORNADO WAS LOCATED NEAR
THE PENNYRILE PARKWAY BETWEEN CROFTON AND HOPKINSVILLE...OR
ABOUT 30 MILES NORTHWEST OF CLARKSVILLE...MOVING EAST AT 50 MPH.
THE POSSIBLE TORNADO WILL PASS...
NEAR FRUIT HILL BY 900 PM CDT.
NEAR ALLEGRE BY 910 PM CDT.
NEAR CLIFTY BY 915 PM CDT.
NEAR SHARON GROVE BY 920 PM CDT.
DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3691 8766 3694 8766 3697 8765 3701 8771
3702 8771 3711 8767 3710 8751 3714 8734
3704 8726 3705 8712 3707 8706 3690 8708
$$000
WWUS53 KPAH 030212
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
911 PM CDT SUN APR 2 2006
KYC047-219-030230-
/O.CON.KPAH.TO.W.0053.000000T0000Z-060403T0230Z/
CHRISTIAN KY-TODD KY-
911 PM CDT SUN APR 2 2006
...TORNADO ON THE GROUND HEADING INTO TODD COUNTY...
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR TODD AND
CHRISTIAN COUNTIES...
AT 905 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM
SPOTTERS WERE TRACKING AN EXTREMELY DANGEROUS TORNADO. PRELIMINARY
REPORTS INDICATE THREE HOUSES WERE LEVELLED IN CHRISTIAN COUNTY.
THIS TORNADO WAS LOCATED NEAR FRUIT HILL...OR ABOUT 7 MILES WEST OF
ALLEGRE...MOVING EAST AT 60 MPH. THIS TORNADO IS HEADING TOWARD
ALLEGRE. TAKE COVER IMMEDIATELY.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3691 8766 3694 8766 3697 8765 3701 8771
3702 8771 3711 8767 3710 8751 3714 8734
3704 8726 3705 8712 3707 8706 3690 8708
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 2, 3:00 PM CDT, 5 hours 34 minutes earlier.
Area forecast discussion, Apr 2, 3:00 PM CDT, 5 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 300 PM CDT SUN APR 2 2006 DISCUSSION... SEVERAL ISSUES THIS PACKAGE WITH TIMING OF STORMS...MODERATE RISK OF SEVERE WEATHER...DRY SLOT MOVING INTO THE REGION...ALL WITHIN THE FIRST 6 HOURS OR SO. BOTH NAM AND GFS ARE VERY SIMILAR WITH THE SYSTEM TODAY/TONIGHT. WARM FRONT CONTS TO LIFT NORTHEAST ACROSS THE FORECAST AREA THIS AFTERNOON. AT 18Z...THE WARM FRONT WAS LOCATED NEAR A LINE FROM PERRYVILLE MO TO THE EVV AND OWB AREAS ALONG THE OH RVR. EXPECT WARM FRONT TO MOVE THROUGH THE ENTIRE CWA BETWEEN BY 21Z. STORMS HAVE REALLY BEGUN TO BLOSSOM ALONG THIS WARM FRONT JUST EAST OF EVV. THESE STORMS ARE FORMING IN STABLE LOW LEVEL ENVIRONMENT...SO SHOULD REMAIN ELEVATED WITH MAIN THREAT BEING HAIL AND GUSTY WINDS. 15Z RUC MODEL STILL SUGGESTS A BROKEN SQUALL LINE WILL DEVELOP JUST TO OUR WEST IN SE MO LATE THIS AFTERNOON...AND THEN MOVE QUICKLY THROUGH THE ENTIRE FORECAST AREA BEFORE MIDNIGHT. STABILITY AND WIND FIELDS STILL LOOK SUPPORTIVE OF SUPERCELLS AND LINE SEGMENTS WITH DESTRUCTIVE WINDS. ALSO...SFC DEW POINTS ARE ALREADY IN THE LOWER AND MID 60S IN THE WARM SECTOR SOUTH OF THE WARM FRONT. IN CONTRAST...THE NAM AND GFS KEEP THE SYSTEM RATHER STARVED FOR MOISTURE...WITH MID LVL DRY SLOTTING HELPING TO KEEP CONVECTION TO A MINIMUM. AS OF 1930Z...STLT IMAGES AND AREA WSR-88D RADARS INDICATED STORMS FIRING RAPIDLY OUT NEAR SGF. THUS...HAVE CHOSEN TO DISCREDIT THE LOW MOS POPS FROM THE GFS AND NAM MODELS. WILL CONTINUE WITH FAIRLY HIGH STORM CHANCES THIS EVENING OVER THE ENTIRE REGION...WITH HIGHEST CHCS FURTHER NORTH CLOSER TO THE GREATER MID LEVEL SUPPORT. AS PER SPC DISCUSSION...EXPECT ALL TYPES OF SEVERE WEATHER WITH THIS LINE...ESP DAMAGING WINDS AND HAIL. COULD ALSO BE A FEW STRONG TORNADOES...ESP IN DISCRETE CELLS AHEAD OF THE LINE...OR BROKEN AREAS WITHIN THE LINE. WILL END ALL PRECIP LATER TONIGHT AS SFC FRONT AND UPPER SHORT WAVE FINALLY MOVE EAST OF THE REGION. HOWEVER...THE MAIN UPPER TROF WILL NOT COME THROUGH THE REGION UNTIL MONDAY MORNING. EXPECT LOW CLOUDS AND MAYBE EVEN SOME SPRINKLES WITH THIS SYSTEM...ESP OVER NORTH/EAST AREAS OF THE FORECAST AREA. HOWEVER...MOST IF NOT ALL AREAS SHOULD SEE SOME SUN BY LATER IN THE AFTERNOON AS HIGH PRESSURE FINALLY PUSHES IN FROM THE WEST. LOOK FOR A DRY AND COOLER PERIOD MON/TUE AS THE SURFACE HIGH BUILDS IN. FROST/FREEZE MAY EVEN BE A POSSIBILITY TUE/WED MORNINGS... DEPENDING ON AMOUNT OF WIND MONDAY NIGHT AND THE AMOUNT OF MID CLOUDS TUE NIGHT. NOT A LOT OF CHANGES WITH THE EXTENDED. CONTINUED WITH SLGT CHCS STARTING IN SEMO WED NIGHT WITH INCREASING CHCS THU AND GOOD/BEST CHANCE THURS NGT. CONTINUE LINGERING CHC INTO FRIDAY. FOR THE WEEKEND HAD MAJOR DESCREPANCIES BETWEEN THE 00Z SUN GFS AND THE 06Z SUN DGEX. LEANED TOWARD THE MORE CONSISTENT GFS. THE MAIN PROBLEM IS SPEED AND PLACEMENT OF THE HIGH PRESSURE. THE DGEX PLACES SFC HIGH OVER WEST VA. AND RAPIDLY MOVES OFF THE EAST COAST SUNDAY. THE GFS ON THE OTHER HAND PLACES THE HIGH OVER THE CENTRAL PLAINS THROUGH THE WEEKEND. THE BIGGEST PROBLEM WITH THIS IS THE WIND DIRECTION IN THE GRIDS. SINCE THE WIND SPEED ARE NOT EXPECTED TO BE SIGNIFICANT ANY WAY JUST FOLLOWED THE GFS. AS FOR TEMPS MINOR TWEAKS HERE AN THERE MAINLY FOR COLLABORATION PURPOSES. COOLED THINGS DOWN A LITTLE LATE IN THE WEEK AFTER THE LATE WEEK SYSTEM MOVES THROUGH AND INCREASED CLOUD COVER ROUGHLY FROM WED THROUGH FRI AM. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && GM/KH
Hazardous weather outlook, Apr 2, 5:01 AM CDT, 15 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 501 AM CDT SUN APR 2 2006 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-031015- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 501 AM CDT SUN APR 2 2006 ...MODERATE RISK OF SEVERE WEATHER THIS AFTERNOON AND THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE WEATHER THIS AFTERNOON AND THIS EVENING. SCATTERED THUNDERSTORMS WILL MOVE THROUGH PARTS OF THE REGION THIS MORNING. LARGE HAIL IS THE MAIN HAZARD WITH THESE STORMS. SCATTERED THUNDERSTORMS SHOULD REDEVELOP BY MID AFTERNOON OVER THE REGION. TORNADOES...DAMAGING WINDS...AND LARGE HAIL ARE POSSIBLE WITH THESE STORMS. DURING THE EVENING HOURS...A LINE OF SEVERE THUNDERSTORMS IS EXPECTED TO QUICKLY MOVE THROUGH THE AREA. DAMAGING WINDS WILL BE THE MAIN HAZARD...HOWEVER LARGE HAIL AND ISOLATED TORNADOES ARE AGAIN POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE FROM WEDNESDAY NIGHT INTO FRIDAY. THERE IS THE POTENTIAL FOR MORE SEVERE WEATHER DURING THAT TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ACROSS THE REGION...ESPECIALLY LATE THIS AFTERNOON AND EVENING. SPODEN
In the hours before
Local storm report, Apr 2, 8:14 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
814 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM HAIL 5 W OWENSBORO 37.76N 87.21W
04/02/2006 M0.75 INCH DAVIESS KY TRAINED SPOTTER
NUMEROUS REPORTS OF DOWNED POWER LINES. POWER OUTAGE IN
FRIENDLY VILLAGE 5 MILES WEST OF TOWN ALONG HIGHWAY 81.
&&
SMITTYLocal storm report, Apr 2, 8:15 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
815 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL GRANDVIEW 37.94N 86.98W
04/02/2006 M0.88 INCH SPENCER IN CO-OP OBSERVER
&&
SMITTYLocal storm report, Apr 2, 8:19 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
819 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TORNADO BREMEN 37.36N 87.22W
04/02/2006 MUHLENBERG KY PUBLIC
CAR REPORTED BLOWN OFF OF ROAD.
&&
SMITTYLocal storm report, Apr 2, 8:21 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
821 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM TSTM WND DMG 2 E OWENSBORO 37.76N 87.08W
04/02/2006 DAVIESS KY TRAINED SPOTTER
TWO MAJOR POWER LINES DOWN WITH ONE LAYING ACROSS A
OCCUPIED VEHICLE. LOCATION NEAR HIGHWAY 60 BYPASS.
INJURIES UNKNOWN.
&&
SMITTYLocal storm report, Apr 2, 8:24 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
824 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM HAIL PRINCETON 37.11N 87.88W
04/02/2006 M0.75 INCH CALDWELL KY TRAINED SPOTTER
&&
SMITTYLocal storm report, Apr 2, 8:31 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
831 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM TSTM WND DMG OWENSBORO 37.76N 87.12W
04/02/2006 DAVIESS KY PUBLIC
ROOF BLOWN OFF OF ADELPHIA CABLE BUILDING ALONG HIGHWAY
60 WEST AND INDUSTRIAL DRIVE BLOCKING ROAD.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:03 PM CDT | Tornado Warning | PAH | Crittenden, Livingston | 57 min |
| Apr 2, 7:15 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Calloway, Christian, Hopkins, Lyon, Marshall and 1 more | 45 min |
| Apr 2, 7:17 PM CDT | Severe Thunderstorm Warning | PAH | Daviess | 73 min |
| Apr 2, 7:23 PM CDT | Tornado Warning | PAH | Ballard, McCracken | 52 min |
| Apr 2, 7:31 PM CDT | Severe Thunderstorm Warning | PAH | Webster | 44 min |
| Apr 2, 7:39 PM CDT | Tornado Warning | PAH | Webster | 30 min |
| Apr 2, 7:42 PM CDT | Tornado Warning | PAH | Crittenden, Livingston | 48 min |
| Apr 2, 7:50 PM CDT | Tornado Warning | PAH | Hopkins, McLean, Muhlenberg | 55 min |
| Apr 2, 7:55 PM CDT | Severe Thunderstorm Warning | PAH | Todd | 35 min |
| Apr 2, 7:56 PM CDT | Tornado Warning | PAH | Lyon, Marshall | 48 min |
| Apr 2, 8:23 PM CDT | Tornado Warning | PAH | Caldwell, Trigg | 37 min |
| Apr 2, 8:31 PM CDT | Severe Thunderstorm Warning | PAH | Crittenden, Livingston | 44 min |
| Apr 2, 8:56 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell | 35 min |
| Apr 2, 9:08 PM CDT | Severe Thunderstorm Warning | PAH | Hopkins | 44 min |
| Apr 2, 9:18 PM CDT | Tornado Warning | PAH | Todd | 19 min |
| Apr 2, 9:22 PM CDT | Severe Thunderstorm Warning | PAH | Christian | 31 min |
| Apr 2, 9:43 PM CDT | Severe Thunderstorm Warning | PAH | Muhlenberg, Todd | 24 min |
| Apr 2, 10:27 PM CDT | Severe Thunderstorm Warning | PAH | Calloway | 48 min |
Nearby
Tornado Warnings in Kentucky, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.